×

zbMATH — the first resource for mathematics

Propriété de trace en dimension infinie d’espaces du type Sobolev. (French) Zbl 0377.46021

MSC:
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
28C20 Set functions and measures and integrals in infinite-dimensional spaces (Wiener measure, Gaussian measure, etc.)
46M05 Tensor products in functional analysis
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] FROLOV (N. N.) . - On a coercive inequality for an elliptic operator in infinitely many independant variables , Math. of U.R.S.S.-Sbornik, t. 19, 1973 , p. 395-406 ; et [en russe] Mat. Sbornik, t. 90, 1973 , p. 403-414. Zbl 0282.35011 · Zbl 0282.35011 · doi:10.1070/SM1973v019n03ABEH001785
[2] GROSS (L.) . - Logarithmic Sobolev inequality , Amer. J. of Math., t. 97, 1975 , p. 1061-1083. MR 54 #8263 | Zbl 0318.46049 · Zbl 0318.46049 · doi:10.2307/2373688
[3] GROTHENDIECK (A.) . - Produits tensoriels topologiques et espaces nucléaires . - Providence, Amer. math. Soc., 1955 (Memoirs of the American mathematical Society, 16). MR 17,763c | Zbl 0064.35501 · Zbl 0064.35501
[4] KRÉE (M.) . - Propriété de trace en dimension infinie d’espace du type Sobolev , C. R. Acad. Sc. Paris, t. 279, 1974 , série A, p. 157-160. MR 50 #8072 | Zbl 0285.35028 · Zbl 0285.35028
[5] KRÉE (M.) . - Classes Ks du type Sobolev , Séminaire Krée : Équations aux dérivées partielles en dimension infinie, 1re année, 1974 / 1975 , n^\circ 10, 21 p. Numdam | Zbl 0316.46040 · Zbl 0316.46040 · numdam:SPK_1974-1975__1__A11_0 · eudml:112815
[6] KRÉE (P.) . - Courants et courants cylindriques sur des variétés de dimension infinie , Linear operators and approximation [ 1971 . Oberwolfach], p. 159-174 ; Basel et Stuttgart, Birkhäuser-Verlag, 1972 (International Series of numerical Mathematics, 20). MR 52 #6769 | Zbl 0253.58004 · Zbl 0253.58004
[7] KRÉE (P.) . - Application des méthodes variationnelles aux équations aux dérivées partielles sur un espace de Hilbert , C. R. Acad. Sc. Paris, t. 278, 1974 , série A, p. 753-755. MR 50 #990 | Zbl 0273.35034 · Zbl 0273.35034
[8] KRÉE (P.) . - Solutions faibles d’équations aux dérivées fonctionnelles , Séminaire Lelong : Analyse, 1972 / 1973 , p. 142-181, 1973 / 1974 , p. 16-47, Berlin, Springer-Verlag, 1974 et 1975 (Lecture Notes in Mathematics, 410 et 474). MR 51 #8818 | Zbl 0301.46030 · Zbl 0301.46030
[9] KRÉE (P.) . - Solutions faibles d’équations aux dérivées fonctionnelles (à paraître).
[10] LASCAR (B.) . - Théorème de Cauchy-Kovalevsky et théorème d’unicité d’Holmgren pour les fonctions analytiques d’une infinité de variables , Séminaire Krée : Équations aux dérivées partielles en dimension infinie, 2e année, 1975 / 1976 , n^\circ 8, 16 p. Numdam | Zbl 0359.35003 · Zbl 0359.35003 · numdam:SPK_1975-1976__2__A8_0 · eudml:112835
[11] LIONS (J. L.) et MAGENES (E.) . - Problèmes aux limites non homogènes et applications , vol. 1. Paris, Dunod, 1968 (Travaux et Recherches mathématiques, 17). Zbl 0165.10801 · Zbl 0165.10801
[12] SCHWARTZ (L.) . - Théorie des distributions . Nouvelle édition. Paris, Hermann, 1966 (Publ. Inst. Math., Univ. Strasbourg, 9 et 10). · Zbl 0149.09501
[13] VILENKIN (N. J.) . - Fonctions spéciales et théorie de la représentation des groupes . Paris, Dunod, 1969 (Monographies universitaires de Mathématiques, 33). MR 39 #4467 | Zbl 0172.18405 · Zbl 0172.18405
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.